# SDR 2006UALA00642

- Difficulty date: April 5, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STA 827 BETWEEN STR 9L-8L FRAME CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED NESTED ANGLE AND REPAIR PER MM 53-10-84.
